On topologically reflexive $KB$-spaces
Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 516-519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_3_a4,
author = {G. Ya. Lozanovskii},
title = {On topologically reflexive $KB$-spaces},
journal = {Doklady Akademii Nauk},
pages = {516--519},
year = {1964},
volume = {158},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a4/}
}
G. Ya. Lozanovskii. On topologically reflexive $KB$-spaces. Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 516-519. http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a4/